| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 21-24


G. Shabbir, M. Rafiq, Fazal-ur-Rehman
      A note on proper affine vector fields in Bianchi type IV space-times
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1005-1010.

N. H. Shah, N. Raykundaliya
      Retailer's pricing and ordering strategy for Weibull distribution deterioration under trade credit in declining market
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1011-1020.

M. Dalir, M. Bashour
      Applications of fractional calculus
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1021-1032.

N. Bouarroudj, L. Belaib
      On a study of a plate partially recessed
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1033-1039.

I. Inchan, W. Sanhan, S. Sanhan
      Convergence theorems of iterative scheme for a countable family of nonexpansive mappings in a Banach space
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1041-1055.

G. L. Silver
      Applications of operational calculus: Trigonometric interpolating equation for the eight-point cube
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1057-1064.

B. Singh, P. Joshi, B. K. Joshi
      Blood flow through an artery having radially non-symmetric mild stenosis
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1065-1072.

E. Guzel Karpuz
      Finite derivation type property on the Chinese monoid
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1073-1080.

E. Guzel Karpuz
      Complete rewriting system for the Chinese monoid
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1081-1087.

H. Eltayeb, A. Kilicman
      A note on the Sumudu transforms and differential equations
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1089-1098.

S. Sriram, P. Murugadas
      On semiring of intuitionstic fuzzy matrices
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1099-1105.

N. Palaniappan, P. S. Veerappan, M. Ramachandran
      Characterizations of instuitionistic fuzzy ideals of \Gamma-rings
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1107-1117.

R. Rezaeyan, R. Farnoosh
      Stochastic differential equations and application of the Kalman-Bucy filter in the modeling of RC circuit
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1119-1127.

J. Penm
      High-dimensional ARMA model identification and its application to healthcare picture smoothing using a forgetting factor
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1129-1139.

G. Ayyappan, A. Muthu Ganapathi Subramanian, G. Sekar
      M/M/1 retrial queueing system with N-policy multiple vacation under non-pre-emtive priority service by matrix geometric method
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1141-1154.

A. Nagoor Gani, S. Maheswari
      Supply chain model for the retailer's ordering policy under two levels of delay payments in fuzzy environment
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1155-1164.

A. M. Saeed, N. H. M. Ali
      Preconditioned modified explicit decoupled group method in the solution of elliptic PDEs
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1165-1181.

A. Doosthoseini, A. Sharifi, A. J. Jafari, R. N. Oskoui
      Explicit analytic solution for the nonlinear ion sound waves equation
      Appl. Math. Sci., Vol. 4, 2010, no. 21-24, 1183-1195.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |